Some moment relationships for multivariate skew-symmetric distributions
Moments of multivariate skew-symmetric distributions which are generated from spherically symmetric and elliptically symmetric kernels are considered. For a rather general class of spherically symmetric kernels a strong relationship to the univariate case is established. This is exploited to demonstrate that the structure of the mean is that of shrinkage towards the origin. This result is generalized to skew-elliptical distributions.
Volume (Year): 78 (2008)
Issue (Month): 12 (September)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Umbach, Dale, 2006. "Some moment relationships for skew-symmetric distributions," Statistics & Probability Letters, Elsevier, vol. 76(5), pages 507-512, March.
- Kim, Hyoung-Moon & Mallick, Bani K., 2003. "Moments of random vectors with skew t distribution and their quadratic forms," Statistics & Probability Letters, Elsevier, vol. 63(4), pages 417-423, July.
- Genton, Marc G. & He, Li & Liu, Xiangwei, 2001. "Moments of skew-normal random vectors and their quadratic forms," Statistics & Probability Letters, Elsevier, vol. 51(4), pages 319-325, February.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:78:y:2008:i:12:p:1619-1623. See general information about how to correct material in RePEc.
If references are entirely missing, you can add them using this form.